# SDR CA130212001

- Difficulty date: January 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) "DURING REPOSITIONING FLIGHT AFTER MAINTENANCE (NO MAINTENANCE DONE ON THE ENGINE, ABOUT 1.5 HR INTO THE FLIGHT THE ENGINE NR 2 TORQUE AND FUEL FLOW GRADUALLY DROPPED SLOWLY.  THE PILOT TRIED MANUAL ECU BUT NO EFFECT. THE ENGINE WAS SHUTDOWN AND THE ACFT LANDED SAFELY.  MECHANICS WERE UNABLE TO REPRODUCE THE PROBLEM ON THE GROUND AFTER AN EEC SWAP BETWEEN ENGINES. THE ACFT WAS RELEASED FOR REPOSITIONING FLIGHT.  DURING 2ND REPOSITIONING FLIGHT, SAME THING HAPPENED AFTER 50 MINUTES OF FLIGHT. THE ENGINE NR 2 WAS SHUTDOWN AND THE ACFT LANDED SAFELY.  THE PROBLEM COULD NOT BE REPRODUCED ON GROUND.  THE ELECTRONIC ENGINE CONTROL,  FUEL PUMP, HMU, IBV AND FUEL HEATER WERE REPLACED AND SENT TO THE SHOP FOR FURTHER INVESTIGATION. THE ACFT WAS TEST FLOWN FOR ABOUT 1 HR AND THE PROBLEM DID NOT REAPPEAR.  THE CUSTOMER RELUCTANT TO RETURN IN SERVICE THE ACFT BEFORE THE PROBLEM IS IDENTIFIED.  MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
